Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ommghii

I have a question about dosage...

Recommended Posts

I just started :l

Im 130 pounds. Im going to call my derm.. i think

HEY FRIEND!!!...lol

Thats the sane dosage and amount i am on... and so far everything has been ok except for the few days of chest pain, but that hasn't occured...

Share this post


Link to post
Share on other sites

That's a pretty high dose, but I'm sure your doc knows what he/she's doing. The side effects may hit you harder, but then you won't have to stay on Accutane as long to get your accumulated dosage.

Hope everything goes well for you!!

Share this post


Link to post
Share on other sites

i was on 40mg/day for 6months and i had no serious side effects. Dryness, red face, and initial breakout was all i had. Ive been off it for about 3months and my face is staying 95% clear with Dan's products but my body acne is already coming back. Good luck tho

Share this post


Link to post
Share on other sites

I'm 67Kg and only on 30mg probably maxing at 65mg. It depends on the dermatologist. I'm scared that I will just get my acne coming back 4-6months afterwards but then again, I would hate to have hair loss and some of the other serious side effects.

Share this post


Link to post
Share on other sites

I have been on 3 full rounds of Accutane. I can tell you that THere is a pretty good chance that your liver enzymes could become elevated at that dosage (80 mg a day).. when i was on it at that dosage i was about 160lbs. If you start to become excessively dry and depending on your bloodwork, your derm will probably decrease it to 40 milligram day. I do know that in other countries, THey take it at a lower dosage for a longer period of time. Unlike here in the US, we tend to take it at a higher dosage for a shorter period of time. That is what my derm told me. My last round ended in Sept. It started to come back unfortunately a month ago, I started using Skin Ain't Misbhavin Acne serum by DermaDoctor and MD Skincare Hydrating mist and my skin is now flawless. THe hydrating mist neutrolizes minerals left on the skin from tap water, like after you bathe or wash your face. Tap water contains calcium and magnesium which causes your own oils to become "waxy" in turn clogging your pores. The hydrator is a "Chelator". I often wondered if tap water which we all use could contribute to acne. You can go to Newbeauty.com to view various products. They have semi annual publications which talk about the latest in skincare products and technologies. I have learned alot reading there magazines and their website. Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×